BibTeX record journals/isci/YuC94

download as .bib file

@article{DBLP:journals/isci/YuC94,
  author    = {Chang{-}Wu Yu and
               Gen{-}Huey Chen},
  title     = {A Theeorem on Permutation Graphs with Applications},
  journal   = {Inf. Sci.},
  volume    = {77},
  number    = {3-4},
  pages     = {179--193},
  year      = {1994},
  url       = {https://doi.org/10.1016/0020-0255(94)90001-9},
  doi       = {10.1016/0020-0255(94)90001-9},
  timestamp = {Sat, 27 May 2017 14:24:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/YuC94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics